# SDR DHL9872693D

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Rivets
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LT ELEVATOR LOWER SKIN HAS LOOSE RIVETS JUST AFT OF LOWER ACCESS PANEL.  REPLACED ANGLE PER SRM 51-40-3, 1.25 BY 1.25 BY 18.  N/R 4261.
